# SDR SWAA2025092911066

- Difficulty date: September 3, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB LOCATED BS 1016,  LBL 42 IN AFT GALLEY.   REPLACED THE INTERCOSTAL WEB AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02, PARAGRAPH 9, AND DWG 148A0922, SHEET 37, REV-.
